Thanks, Alima (DE ment.)July 16 2012 at 9:22 PM
No score for this post
|Jen (no login)|
Response to Re: Estinyl withdrawal (OE and DE ment.)
I am still a patient of Check but will change to T soon. I even take estinyl while I am on Provera. When I was Ovulating I would go off and take estrace in 2ww. I had a scary hair loss in November and went off all meds but, couldn't take the hot flashes so went back on estynil. I was hoping I would ovulate but, it is not happening. I am not sure if it is just that I am suppressed or no eggs. I just can't continue with the hair loss. This journey has just about destroyed everything..ie job and mental status. I need to fix myself before moving on to DE because I need to be okay. I feel I have taken my body to far. I am getting worried I will not get better. I see the endocrinologist on Wednesday so hopefully that will shed some light on the situation. Thanks again, for responding.